# SDR SWIA200210626

- Difficulty date: January 26, 2002
- Submitted: February 9, 2002
- Operation: Air carrier
- Aircraft: N188SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120039
- Aircraft time: 36,814 hours, 45,209 cycles
- System (JASC): 3415 · High Speed Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

HIGH SPEED AURAL WARNING ACTIVATED AT 80 KTS ON TAKEOFF ROLL.  OPERATED TEST PER MM 34-12-01.  NO DISCREPANCIES NOTED ON GROUND.
